Discussions By Condition: Ears, Nose, Mouth & Throat conditions

Does this ring a bell with anyone?

  • Posted By: pammar94
  • June 23, 2009
  • 01:11 AM

For THIRTY years (yes, thirty), I have been dizzy (it was terrible for three years). I have a dizziness in my left eye with a heaviness in that eye and on top of the left side of my head that makes me feel like falling to the left UNLESS I take aspirins and a muscle relaxant, and the only muscle relaxant that really works are either benzos or very very strong sedatives like phenobarbital, which I REFUSE to take because it makes me so depressed. So I'm on Ibprofen and Clonazapan (I take as little as I can get by with and still walk without feeling dizzy). Although anti-dizzy meds take care of the dizziness, I still have that weird discomfort in my eye and heaviness on top of my head. I do have chronic tinnitus in my left ear. I slur my speech at times and have some memory issues.This has never let up for thirty some years.


1/chronic pain--no joint pain, sometimes I get normal headaches, I do get tightness in my neck

2/ear/sinus infections

3/I do not get tired, although I did when I first got sick. At the time, which was in the 70's, all they could find was Toxoplasmosis, which should be long gone and wouldn't have caused that degree of dizziness.

4/I had a CAT scan. Ruled out a tumor.

5/Ages ago I had a spinal tap, supposedly ruled out MS, but don't know how good it was in 1975. Still, MS makes you tired, right? For age 55, I have a lot of energy and work out every day.

Any ideas?


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?